Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 85, NWS Albuquerque, NM

June 7, 2016Quay County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 7, 2016, 6:09 PM MDT for Quay County, San Miguel County, New Mexico. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2016, 6:09 PM MDT (00:09 UTC)
Expired
Jun 7, 2016, 7:00 PM MDT
In force
51 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Quay County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 62 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-215 J/kg
Mixed-layer LCL
2405 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
450 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

276 
WUUS55 KABQ 080009
SVRABQ
NMC037-047-080100-
/O.NEW.KABQ.SV.W.0085.160608T0009Z-160608T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
609 PM MDT TUE JUN 7 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SAN MIGUEL COUNTY IN NORTHEASTERN NEW MEXICO...
  SOUTHWESTERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO...

* UNTIL 700 PM MDT

* AT 609 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
  TUCUMCARI...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  TUCUMCARI AND QUAY. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 313 AND 350.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 3477 10380 3519 10413 3521 10412 3522 10415
      3528 10420 3541 10388 3519 10336
TIME...MOT...LOC 0009Z 316DEG 29KT 3521 10390 

HAIL...0.88IN
WIND...70MPH

$$

50
2 follow-up statements
873 
WWUS55 KABQ 080034
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
634 PM MDT TUE JUN 7 2016

NMC047-080043-
/O.CAN.KABQ.SV.W.0085.000000T0000Z-160608T0100Z/
SAN MIGUEL-
634 PM MDT TUE JUN 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SAN MIGUEL COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

LAT...LON 3493 10392 3502 10397 3509 10400 3516 10395
      3519 10379 3506 10354 3477 10380
TIME...MOT...LOC 0033Z 332DEG 20KT 3509 10384 

$$

NMC037-080100-
/O.CON.KABQ.SV.W.0085.000000T0000Z-160608T0100Z/
QUAY-
634 PM MDT TUE JUN 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTHWESTERN QUAY COUNTY...

AT 633 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF TUCUMCARI...MOVING SOUTHEAST AT 25 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
TUCUMCARI AND QUAY. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 317 AND 332.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3493 10392 3502 10397 3509 10400 3516 10395
      3519 10379 3506 10354 3477 10380
TIME...MOT...LOC 0033Z 332DEG 20KT 3509 10384 

HAIL...<.75IN
WIND...70MPH
 
$$

50
951 
WWUS55 KABQ 080100
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
700 PM MDT TUE JUN 7 2016

NMC037-080109-
/O.EXP.KABQ.SV.W.0085.000000T0000Z-160608T0100Z/
QUAY-
700 PM MDT TUE JUN 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN QUAY COUNTY WILL
EXPIRE AT 700 PM MDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. EXPECT GUSTS 
BETWEEN 45 TO 55 MPH WITH THE OUTFLOW AS IT MOVES SOUTHEAST. 

LAT...LON 3493 10392 3502 10397 3509 10400 3516 10395
      3519 10379 3506 10354 3477 10380
TIME...MOT...LOC 0057Z 316DEG 29KT 3509 10384 

$$

50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 5:52 PM MDT, 17 minutes earlier.

Area forecast discussion, Jun 7, 5:52 PM MDT, 17 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
552 PM MDT TUE JUN 7 2016

.AVIATION...
00Z TAF CYCLE
Storm coverage will be less today although meso scale modeling
indicates a broken line of storms across the eastern plains well
into the eve. Based on current radar...this seems logical. TCC is
likely to be impacted by a TS or VCTS with gusty outflow wind and
brief heavy rain. ROW has some potential as well. Central terminal
sites are likely to be impacted by higher based showers with less
actual TS activity. Carrying some tempo for gusty outflow wind
which will periodically impact ABQ/AEG/SAF. A little bump up in
some breezes Wed aft. Storm coverage should also be similar if not
a little less. Thus even more hit and miss. Later shifts can
update the TS/SH threat for Wed so not carrying anything at this
time.

50

&&

.PREV DISCUSSION...319 PM MDT TUE JUN 7 2016...
.SYNOPSIS...

The area of low pressure that was formerly over Nevada has slowly
tracked east into Utah while subtropical high pressure remains over
the far eastern Pacific, stretching into Old Mexico and the Land
of Enchantment. A sharp contrast of dry air in the far western
portion of New Mexico is contrasted with higher moisture in the
eastern sections of the state, and currently the drier air is
advancing farther into the central areas. Thunderstorms will
continue to develop into the evening over the central to eastern
areas of New Mexico, but any storms near or west of the Rio Grande
valley will produce little rainfall due to such dry conditions
near the surface. Storms will have more organization along and
east of the central mountain chain through the evening with some
strong to perhaps severe storms possible, namely east of the
Sangre de Cristo mountains. The drier air will continue to settle
into portions of central New Mexico into Wednesday, and while
thunderstorms are expected to develop, most will produce little,
if any, measurable rainfall. Moisture will begin seeping back into
New Mexico on Thursday as high pressure weakens. An even better
stream of moisture will then take aim at New Mexico Friday and
Saturday with scattered to widespread showers and thunderstorms
for much of the state.

&&

.DISCUSSION...
Thunderstorms are firing a bit slower with less numbers overall
this afternoon. This was expected, but additional development will
take place into the evening, as current analyses reveal a healthy
theta-E ridge extending along the interface of the central
mountain chain and the high plains. The extension of the upper
level subtropical ridge is weakening some over NM while the
remnants of the NV low has now opened into a wave over ID/UT/AZ.
This has currently set up more of a west to east steering flow for
storms over NM, but overall cell propagation speeds are still
fairly sluggish. The surface winds have veered about 10 to 30
degrees in the plains, which would not be as optimal of a low
level inflow component for storms. However, a few strong to severe
cells will not be out of the question this evening as 0-6 km bulk
shear is still about 20-30 kt, sufficient for a severe cell or
two.

Wednesday's precipitation forecast is a messy one as the upper
trough will transition eastward over the Rockies. While this would
give some meager upper level dynamics, the slug of dry air in the
boundary layer would also be seeping farther east into NM,
ultimately offsetting the mid level moisture and cumuliform
build-ups that might accompany the trough aloft. Consequently, the
forecast has been built with a fairly wide spatial swath of at
least some mention of storms, however much of the lower terrain
basins and central sections of the state would likely exhibit
moisture profiles too dry beneath cloud bases for much measurable
precipitation. Temperatures ease about 4 to 8 degrees above
average for most locales within the forecast area Wednesday
afternoon.

By Thursday, the aforementioned trough loses some of its
definition as it keeps shifting east southeast. This will
essentially leave a weakness in the high pressure aloft over NM,
allowing a gradual northward seepage of moisture into the state.
Although slow, the moisture increase will be sufficient for the
higher terrain to see an uptick in storm coverage Thursday.
Precipitable water values will rise two to three tenths of an
inch, generally ranging between 0.5 to 0.75 inch in central to
western NM and upwards of 1 inch in the far eastern plains.

The moisture/PWAT increase is expected to be much more noticeable
into Friday and Saturday as the 'squeeze play' unfolds, with a
deep/vast low hitting the Pacific Northwest and the upper ridge
shifting over the central to southeastern CONUS. This would bring
a significant uptick in shower/thunderstorm coverage Friday and
Saturday and fairly elevated POPs have been retained in the
forecast. For now temperature guidance has not responded down much
to account for increased clouds/precip/moisture that would act to
moderate the temperatures, but this will need to be monitored for
potential tweaks over future shifts.

It appears as though the plume of moisture would be eroded away
from NM into Monday and Tuesday of next week. The forecast models
have some timing differences, but both the GFS and ECMWF indicate
that a southern stream trough will be shed off of the parent
Pacific Northwest low. This southern stream piece of energy would
likely traverse the southwestern states Monday, invoking a drier
westerly flow into NM, a characteristic that reminds us it is not
quite monsoon season just yet.

52

&&

.FIRE WEATHER...

Upper trough to our north and west has shifted the upper ridge axis
to the east. The resulting westerly winds have introduced some drier
air into the region from the contdvd westward. Some drier convection
with erratic gusty winds between the contdvd and Rio Grande valley
possible for the rest of this afternoon and tonight. The central
mountain chain and portions of the east stand the best chances for
wetting rainfall through tonight, with the HRRR and RAP13 now more
bullish on the northeast highlands and plains. Isolated strong to
severe storms with hail are possible from the east slopes of the
Sangre de Cristo mts over NE NM. Cell motion will be more to the
east and possibly even southeast, but outflow boundaries may make
for erratic storm development and movement.

The upper trough translates more directly overhead Wednesday. Mid
level moisture may increase but the lower levels will dry some.
Mostly dry convection with erratic gusty winds may be found from the
central mt chain and parts of the central highlands to the AZ
border. Cell motion looks to be from west to east or northwest to
southeast. Min RH Wednesday afternoon will be less than 15
percent much of the central and north and high Haines will
overspread nearly all of the forecast area.

The upper ridge will rebound Thursday and Friday over and east of NM
in response to a trough off along the west coast. This will set the
stage for an influx of moisture from south of the border, which
looks to be maximized late Friday night into Sunday. Therefore, fair
to poor RH recoveries tonight over much of the west will show
some improvement Wednesday night, and moreso late this week and
over the weekend as moisture increases. Chances for wetting rain
from showers and storms will increase, with storm motion trending
from south or southwest to the northeast and high Haines will
diminish to low. High temperatures will hover a few degrees on
either side of average and mins will be above average.

Longer term models suggest a drier pattern will develop early to mid
next week. Locations along and west of the central mt chain look to
be most affected, where high Haines returns by late Sunday or
Monday.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 7, 5:32 AM MDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
532 AM MDT TUE JUN 7 2016

NMZ501>540-081200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
532 AM MDT TUE JUN 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON INTO
TONIGHT...MAINLY FROM THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS
BORDER. SOME STORMS MAY BE STRONG OR SEVERE ACROSS THE NORTHEAST
WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY DURING THE LATE
AFTERNOON AND EARLY EVENING. GIVEN ABUNDANT ATMOSPHERIC
MOISTURE...HEAVY RAIN AND ISOLATED FLASH FLOODING WILL ALSO BE A
CONCERN THIS AFTERNOON INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SHOWERS AND THUNDERSTORMS WILL REMAIN
POSSIBLE EACH DAY THROUGH THIS COMING WEEKEND...FAVORING THE
WESTERN AND NORTHERN MOUNTAINS. A FEW STORMS WILL BE STRONG WITH
GUSTY WINDS...HAIL AND HEAVY RAIN. ISOLATED FLASH FLOODING WILL
ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS...LARGE HAIL AND RAIN
AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE
AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO
SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA
TWITTER USING THE HASHTAG NMWX.

40

In the hours before

Special weather statement, Jun 7, 4:02 PM MDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
402 PM MDT TUE JUN 7 2016

NMZ530-072230-
UNION COUNTY-
402 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL UNION COUNTY UNTIL
430 PM MDT...

AT 402 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF DES MOINES...MOVING EAST AT 10
MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL UNION
COUNTY.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3688 10357 3669 10365 3676 10379 3678 10378
      3679 10379 3682 10379 3686 10376
TIME...MOT...LOC 2202Z 275DEG 8KT 3679 10373

CA
Special weather statement, Jun 7, 4:04 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
404 PM MDT TUE JUN 7 2016

NMZ519-072230-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
404 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL VALENCIA COUNTY
UNTIL 430 PM MDT...

AT 404 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LOS LUNAS...MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS
STORM.

FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOS LUNAS...VALENCIA...BOSQUE FARMS...LOS CHAVES AND PERALTA.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 200 AND 210.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3479 10688 3486 10689 3492 10670 3475 10670
TIME...MOT...LOC 2204Z 267DEG 8KT 3484 10682

CA
Special weather statement, Jun 7, 4:29 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
429 PM MDT TUE JUN 7 2016

NMZ527-072300-
RATON RIDGE/JOHNSON MESA-
429 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLFAX COUNTY UNTIL
500 PM MDT...

AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CAPULIN...OR 12 MILES SOUTHWEST OF DES
MOINES...MOVING NORTHEAST AT 5 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAPULIN.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

&&

LAT...LON 3656 10406 3669 10421 3679 10398 3665 10389
TIME...MOT...LOC 2229Z 234DEG 5KT 3668 10404

50
Special weather statement, Jun 7, 4:52 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
452 PM MDT TUE JUN 7 2016

NMZ527-530-072330-
UNION COUNTY-RATON RIDGE/JOHNSON MESA-
452 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND EAST
CENTRAL COLFAX COUNTIES UNTIL 530 PM MDT...

AT 452 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CAPULIN...OR 9 MILES SOUTHWEST OF DES
MOINES...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DES MOINES AND CAPULIN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3658 10414 3673 10417 3684 10375 3656 10370
TIME...MOT...LOC 2252Z 261DEG 10KT 3669 10399

43
Special weather statement, Jun 7, 5:07 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
507 PM MDT TUE JUN 7 2016

NMZ532-072345-
EASTERN SAN MIGUEL COUNTY-
507 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL COUNTY
UNTIL 545 PM MDT...

AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR VARIADERO...OR 33 MILES SOUTHWEST OF
MOSQUERO...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CONCHAS LAKE STATE PARK...VARIADERO...CONCHAS DAM...CONCHAS AND BELL
RANCH.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS CONCHAS DAM
AND CONCHAS LAKE STATE PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3531 10446 3551 10446 3557 10406 3523 10408
TIME...MOT...LOC 2306Z 268DEG 19KT 3543 10437

43
Special weather statement, Jun 7, 5:36 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
536 PM MDT TUE JUN 7 2016

NMZ532-533-080015-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
536 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GUADALUPE AND
SOUTHEASTERN SAN MIGUEL COUNTIES UNTIL 615 PM MDT...

AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHEAST OF VARIADERO TO 13 MILES NORTHEAST OF SANTA ROSA LAKE STATE
PARK...AND MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CONCHAS LAKE STATE PARK AND CONCHAS.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION CONCHAS LAKE
STATE PARK.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3540 10401 3506 10441 3517 10466 3536 10441
TIME...MOT...LOC 2336Z 270DEG 8KT 3531 10440 3520 10455

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:58 PM MDTSpecial Weather StatementABQGuadalupe47 min
Jun 7, 6:59 PM MDTSpecial Weather StatementABQQuay46 min
Jun 7, 7:42 PM MDTSpecial Weather StatementABQSan Miguel48 min
Jun 8, 3:19 PM MDTSpecial Weather StatementABQHarding26 min
Jun 8, 3:32 PM MDTSpecial Weather StatementABQUnion28 min
Jun 8, 3:50 PM MDTSpecial Weather StatementABQLincoln25 min
Jun 8, 3:58 PM MDTSpecial Weather StatementABQGuadalupe32 min
Jun 8, 4:00 PM MDTSpecial Weather StatementABQQuay30 min
Jun 8, 5:07 PM MDTSpecial Weather StatementABQDe Baca23 min
Jun 8, 5:40 PM MDTSpecial Weather StatementABQDe Baca35 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.